RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 21–29 (Mi timm297)  

This article is cited in 11 scientific papers (total in 11 papers)

Turán's problem for positive definite functions with supports in a hexagon

V. V. Arestov, E. E. Berdysheva


Full text: PDF file (388 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S20–S29

Bibliographic databases:
UDC: 517.518.834
Received: 24.10.2000

Citation: V. V. Arestov, E. E. Berdysheva, “Turán's problem for positive definite functions with supports in a hexagon”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 21–29; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S20–S29

Citation in format AMSBIB
\Bibitem{AreBer01}
\by V.~V.~Arestov, E.~E.~Berdysheva
\paper Tur\'an's problem for positive definite functions with supports in a~hexagon
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 21--29
\mathnet{http://mi.mathnet.ru/timm297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066709}
\zmath{https://zbmath.org/?q=an:1123.26300}
\elib{http://elibrary.ru/item.asp?id=12226525}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S20--S29


Linking options:
  • http://mi.mathnet.ru/eng/timm297
  • http://mi.mathnet.ru/eng/timm/v7/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolountzakis M.N., Révész S.G., “On a problem of Turan about positive definite functions”, Proc. Amer. Math. Soc., 131:11 (2003), 3423–3430  crossref  mathscinet  zmath  isi  scopus
    2. Ehm W., Gneiting T., Richards D., “Convolution roots of radial positive definite functions with compact support”, Trans. Amer. Math. Soc., 356:11 (2004), 4655–4685  crossref  mathscinet  zmath  isi  scopus
    3. V. I. Ivanov, D. V. Gorbachev, Yu. D. Rudomazina, “Some extremal problems for periodic functions with conditions on their values and Fourier coefficients”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S139–S159  mathnet  mathscinet  zmath  elib
    4. Kolountzakis M.N., Révész S.G., “Turan's extremal problem for positive definite functions on groups”, J. London Math. Soc. (2), 74:2 (2006), 475–496  crossref  mathscinet  zmath  isi  scopus
    5. Li Huiyuan, Sun Jiachang, Xu Yuan, “Discrete Fourier analysis, cubature, and interpolation on a hexagon and a triangle”, SIAM J. Numer. Anal., 46:4 (2007), 1653–1681  crossref  mathscinet  isi  scopus
    6. Xu Yuan, “Fourier series and approximation on hexagonal and triangular domains”, Constr. Approx., 31:1 (2010), 115–138  crossref  mathscinet  zmath  isi  scopus
    7. A. V. Efimov, “A version of the Turan problem for positive definite functions of several variables”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 93–112  mathnet  crossref  isi  elib
    8. D. V. Gorbachev, V. I. Ivanov, “Nekotorye ekstremalnye zadachi dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 18:2 (2017), 34–53  mathnet  crossref  elib
    9. Akopyan R., Efimov A., “Boas-Kac Roots of Positive Definite Functions of Several Variables”, Anal. Math., 43:3 (2017), 359–369  crossref  mathscinet  zmath  isi  scopus
    10. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
    11. Gorbachev D.V., Tikhonov S.Yu., “Wiener'S Problem For Positive Definite Functions”, Math. Z., 289:3-4 (2018), 859–874  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:316
    Full text:109

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020